Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: side effects of celexa

Posted by Jazz on May 10, 1999, at 10:11:26

In reply to Re: side effects of celexa, posted by Gigi on May 8, 1999, at 19:05:39

> > >I just recently started Celexa and although it seems to be helping my depression/anxiety
I am suffering with insomnia. I haven't noticed any other side affects, but am little nervous
about weight gain. Is anyone experiencing insomnia while taking Celexa???




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jazz thread:901